LAST syd 2018
 Share
The version of the browser you are using is no longer supported. Please upgrade to a supported browser.Dismiss

 
View only
 
 
ABCDEFHIJ
1
LAST Conference Sydney; Thursday, 30 August 2018
2
FoyerRoom 1Room 2Room 3Room 4
3
8:45Opening. Then Keynote Q&A from Professor Henry Mintzberg.
Professor Mintzberg is an acclaimed organisational management expert.
He will be joining LAST SYD via video from Quebec, Canada, where he is Cleghorn Professor of Management Studies at the Desautels Faculty of Management of McGill University.
4
9:45Morning break
5
10:00"T-shirts and ties" - bridging the divide between engineers and executives
Adam Ferguson
45m talk
“I know better”, “that’s not agile” and other signs you may be wasting your time...
Tony O'Halloran

45m talk
Accessing relationship systems intelligence with constellations
Jon Gedge / Jasmine Hessel
45m workshop
A personal voyage into opening bigger space of possibilities and more effective leadership
Alidad Hamidi / Dave Bales / David Witney
90m workshop
6
7
8
10:45Diversity and change within agile delivery
Jason MacAulay
45m talk
The art and science of on boarding
Ted Tencza
45m case study
The limits of empathy in collaborative overload
Jeremie Benazra
45m hands-on session
9
Supporters
10
11
11:30Let the customer promise be your guiding light
Nafees Butt
45m talk
Reviewing code reviews
Gio Lodi
45m talk
Liminal thinking - reconstructing our reality matrix style
Doris Tse
45m workshop
Using lean tools to create product team balance
Peter Lee / Henry Soesanto
90m workshop
12
13
14
12:15Evolving digital leadership
James Brett
45m talk
Introverts and extroverts: unleash the power of quiet!
Dipa Rao / Alina Spektor
45m talk
IDEO mashup method: creative ideation process and the medici effect
Jochy Reyes
45 min workshop
15
16
17
13:00LunchBacker
18
13:45Unravelling design thinking
Josh Centner
45m talk
Workplace well-being and resilience Amber Gokcen 45min talk Personal kanban: making your life better, one sticky note at a time
Sally Sloley
45m talk
CEO of me – fuel lifestyle and professional duccess, passion and productivity
Madisen Harper
90m workshop
19
20
21
14:30what do you mean you’re going to reset my password
Kelsey van Haaster

45m talk
The magic number is 10
Gabor Devenyi / Alex Sloley
45m talk
The coding dojo - agile coding For everyone
Gus Garcia / Andy Monty
45m hands-on session
Networking drinks courtesy of
22
23
15:00
24
15:15Afternoon break
25
15:30Lightning Talks
Hanna Karlsson / David Martin/ Caoilte Dunne / Melinda Harrington
45m talk
Better collaboration
Craig Brown
45m workshop
LAST Conferences are signatories to:
26
27
28
16:15Close and networking drinks courtesy of Izinga
29
30
See descriptions of sessions and session leader biographies at:
31
https://confengine.com/last-conference-sydney-2018/
32
12:25pm 7 Aug
33
34
35
36
37
38
39
Loading...
Main menu